MAUDE Adverse Event Report: SS WHITE BURS LLC EXACT TAPER; FILE, PULP CANAL, ENDODONTIC

SS WHITE BURS LLC EXACT TAPER; FILE, PULP CANAL, ENDODONTIC
Model Number UTTHF325
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported device was not returned for investiagtion due to the file remaining in the patients tooth.However, an investigation was performed using a different lot number and the results of the 12-piece sample showed to be above specifications.
 
Event or Problem Description
During a dental procedure on (b)(6) 2025, an endodontic file broke on initial insertion of file.The file broke off above the cutting flute which resulted in the file remaining in the patients tooth.Ss white burs was made aware of this incident on (b)(6) 2025.

Brand Name
EXACT TAPER
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
SS WHITE BURS LLC
1145 towbin ave
lakewood 08701
Manufacturer (Section G)
SS WHITE BURS LLC
1145 towbin ave
lakewood 08701
Manufacturer Contact
mariam sawaqed
1145 towbin ave
lakewood 08701
MDR Report Key23025753
Report Number2245654-2025-00013
Device Sequence Number18520278
Product Code EKS
UDI-Device IdentifierD690TTHF3252
UDI-PublicD690TTHF3252
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUTTHF325
Device Catalogue NumberTTHF325
Device Lot NumberL04F
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age17 YR
Patient SexMale